# SDR UALA2011011400235

- Difficulty date: January 13, 2011
- Submitted: January 15, 2011
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 37,815 hours, 4,606 cycles
- Engine: Pwa PW40903
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Bottle
- Part number: 4734743
- Part serial: 54795EL
- Condition: Low Pressure
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTTLE 1A CARGO STATUS MESSAGE DISPLAYED (MM MESSAGE 26-40010).  FOUND CARGO FIRE EXT BOTTLE 1A WITH LOW PRESSURE INDICATION.  NEEDS BOTTLE REPLACEMENT.  MEL PROCEDURES COMPLIED WITH INCLUDING LLCR AREA DEACTIVATION.  LLCR AREA MUST NOT BE USED.
